Skip to Main content Skip to Navigation
New interface
Journal articles

Hilbert manifold structure for weakly asymptotically hyperbolic relativistic initial data

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03516222
Contributor : Erwann Delay Connect in order to contact the contributor
Submitted on : Friday, January 7, 2022 - 10:00:40 AM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Identifiers

Collections

Citation

Erwann Delay, Jérémie Fougeirol. Hilbert manifold structure for weakly asymptotically hyperbolic relativistic initial data. Pure and Applied Mathematics Quarterly, 2021, 17 (1), pp.443-501. ⟨10.4310/PAMQ.2021.v17.n1.a12⟩. ⟨hal-03516222⟩

Share

Metrics

Record views

8